# SDR DXTA2013100705530

- Difficulty date: September 13, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N696QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605296
- Aircraft time: 9,334 hours, 7,419 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wings
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE WAS FOUND AT MULTIPLE LOCATIONS BETWEEN WS 117.9 AND 184.9 ON THE LT AND RT UPPER OTBD WING SKINS AND THE LT AND RT T/E SKINS.  AFTER BLENDING TO REMOVE ALL CORROSION, THE MINIMUM REMAINING THICKNESSES OF THE AFFECTED SKINS WERE RECORDED FOR EACH DAMAGE LOCATION.
